Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Headache with burning sensation in eyes. What is the reason for it? - Online Doctor Chats

Date : 16-Oct-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Hello Sir
User:Oh! Sorry madam
Doctor:What happened?
User:i am suffering from 2 years with back headache madam
User:only the skull part
User:and moreover i am getting this pain early monrning
Doctor:Have you gotten any tests done
User:i have pain with Eyes burning
User:no madam, once i had been in Nimhans they have suggested some tablets even those also helpless.
User:can you plz tell me causes for Back headache.
Doctor:I need to know the cause of the headache
Doctor:About how it started?
Doctor:and what does it feel?
User:sure madam
User:as far as i remember i didn't fell down
User:from past 4 year i am having pain i thought its normal (because of Stress), but now a days its increasing and i am unable to see more light.
User:i will get irritation when i see light focus.
Doctor:Do you also get headache with light?
User:this is the symptoms of my headache madam
Doctor:It seems like migraine
User:yes madam, more focus i cannont see
User:migraine means madam
Doctor:since photosenstivity is seen in it
User:means i didn't catch the last sentence
Doctor:Migraine is the type of headache that is usually brought on by some trigger like light or sound etc
Doctor:Photosensitivity means when light brings on some symptoms
Doctor:like headache
User:ok is there any way to avoid this pain madam
Doctor:Mostly the pain-killers are the mainstay of treatment
Doctor:like brufen etc
Doctor:If the pain is really bad or associated with other symptoms like vomiting etc, then you may need to see a doctor rightaway
User:Every time do i need to this tablets when i feel headache.
Doctor:If you are able to bear then you do not need tablets
User:no i am not feeling like vomit.
Doctor:But if it is bad and interfering with your work, then you may need tablets
Doctor:How bad is the headache?
User:when i get this paind, i will becomemore very angry
Doctor:Also get some tests done like CT-SCAN and x-ray
Doctor:to rule out space occupying lesions in the brain
Doctor:I will also recommend blood tests
User:but i have more eye pain..
Doctor:There are some conditions that can cause headache but are readily treatable
User:please tell me madam which are the blood tests
User:ok madam.
Doctor:Eye pain is also seen in one type of headache called as cluster headache
User:ok madam..
User:is that headache XXXXXXX .
Doctor:Thus I think that you visit a neurologist and get yourself examined and tested
Doctor:It is more of a nuisance than XXXXXXX
Doctor:Visit the physiciam on not so busy days and tell him that you want to get tested
User:can you plz sugget some tablets, i will use them when i feel more pain
Doctor:and that you need a diagnosis
User:ok madam
Doctor:Medicines mostly depend on the severity of headache
Doctor:Thus, how bad your headache is?
Doctor:For most headaches, brufen 200 mg is enough
Doctor:It can be taken 2 - 3 times a day
User:ok madam,, can i book an appointment with you only madam for medical tests.
Doctor:Well I am currently in Punjab
Doctor:But I think that it is better that you get it done from the same doctor who will treat you
User:haha.. then i cannont Book madam, i am in Bangalore..
User:sure madam..
User:ok madam Thanks
User:have a great day.........
Doctor:You too
Doctor:Thanks for consulting me
User:bye take care..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor